How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dr.vikrambhatt Your Own Question
dr.vikrambhatt, Doctor
Category: Health
Satisfied Customers: 544
Experience:  General Physician with vast experience in active medical practice.
Type Your Health Question Here...
dr.vikrambhatt is online now
A new question is answered every 9 seconds

I supposed to be taking Candesartan (8mg), Statin (Simvastatin

Resolved Question:

I supposed to be taking Candesartan (8mg), Statin (Simvastatin 20 mg) and aspirin. The side effects of tiredness and weekness have depressed me to such an extent that I have stopped the statins for over two weeks. I feel slightlyt better. I have an appointment with my doctor in a fortnight: how do you advise me to proceed?
Submitted: 7 years ago.
Category: Health
Expert:  dr.vikrambhatt replied 7 years ago.

The side effects associated with Simvastatin are-

muscle pain, tenderness, or weakness
lack of energy
extreme tiredness.

The side effects associated with Candesartan are -

muscle ache ache
back pain
Yes, it is is common to have such side effects with this medication.

Your doctor can change , this medication with other group of medications.

So, it is important that you should visit a doctor

Take care

dr.vikrambhatt and 2 other Health Specialists are ready to help you